RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1983, Volume 28, Issue 2, Pages 333–353 (Mi tvp2298)  

This article is cited in 5 scientific papers (total in 5 papers)

On the rate of convergence in the second Kolmogorov's uniform limit theorem

A. Yu. Zaĭceva, T. V. Arakb

a Leningrad
b Tallinn

Abstract: In this paper we study the accuracy of infinitely divisible approximation for the distributions of sums of independent random variables with arbitrary distributions. This problem was stated by A. N. Kolmogorov. Some unimprovable estimates are obtained.

Full text: PDF file (2893 kB)

English version:
Theory of Probability and its Applications, 1984, 28:2, 351–374

Bibliographic databases:

Received: 10.01.1983

Citation: A. Yu. Zaǐcev, T. V. Arak, “On the rate of convergence in the second Kolmogorov's uniform limit theorem”, Teor. Veroyatnost. i Primenen., 28:2 (1983), 333–353; Theory Probab. Appl., 28:2 (1984), 351–374

Citation in format AMSBIB
\Bibitem{ZaiAra83}
\by A.~Yu.~Za{\v\i}cev, T.~V.~Arak
\paper On the rate of convergence in the second Kolmogorov's uniform limit theorem
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 2
\pages 333--353
\mathnet{http://mi.mathnet.ru/tvp2298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=700213}
\zmath{https://zbmath.org/?q=an:0534.60023|0517.60023}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 2
\pages 351--374
\crossref{https://doi.org/10.1137/1128028}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984SS85900008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2298
  • http://mi.mathnet.ru/eng/tvp/v28/i2/p333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. Yu. Zaitsev, “On the approximation of convolutions by accompanying laws in the scheme of series”, J. Math. Sci. (N. Y.), 199:2 (2014), 162–167  mathnet  crossref  mathscinet
    2. Theory Probab. Appl., 59:2 (2015), 222–243  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. F. Götze, Yu. S. Eliseeva, A. Yu. Zaitsev, “Arak inequalities for concentration functions and the Littlewood–Offord problem”, Theory Probab. Appl., 62:2 (2018), 196–215  mathnet  crossref  crossref  mathscinet  isi  elib
    4. Lifshits M.A. Nikitin Ya.Yu. Petrov V.V. Zaitsev A.Yu. Zinger A.A., “Toward the History of the Saint Petersburg School of Probability and Statistics. i. Limit Theorems For Sums of Independent Random Variables”, Vestnik St. Petersburg Univ. Math., 51:2 (2018), 144–163  crossref  isi
    5. F. Gettse, A. Yu. Zaitsev, D. N. Zaporozhets, “Uluchshennyi mnogomernyi variant vtoroi ravnomernoi predelnoi teoremy Kolmogorova”, Veroyatnost i statistika. 28, Zap. nauchn. sem. POMI, 486, POMI, SPb., 2019, 71–85  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:165
    Full text:72

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020